In this paper, we establish new Lyapunov-type inequalities for $\left(n+1\right)$st order nonlinear differential equation including $p$-relativistic operator and $q$-prescribed curvature operator under the antiperiodic boundary conditions.
Lyapunov-type inequality, $p$-relativistic operator, $q$-prescribed curvature operator, the antiperiodic boundary condition
AKTAŞ, MUSTAFA FAHRİ
"On Lyapunov-type inequalities for $(n+1)$st order nonlinear differential equations with the anti-periodic boundary conditions,"
Turkish Journal of Mathematics: Vol. 45:
6, Article 16.
Available at: https://journals.tubitak.gov.tr/math/vol45/iss6/16